# SDR SWIA200820308

- Difficulty date: November 3, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 26,593 hours, 38,506 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Mcd
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HARD TO OPEN FROM INSIDE.  (FLT 5441)LUBED DOOR.
